# SDR CALA2018120702506

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 44,179 hours, 12,484 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 104N2002139
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK NO: 120.53-9953-8-0844) SHEAR TIE STA 580 BETWEEN STRG 15L-16L HAS OVERSIZES HOLES. REF VTSAA N/R 0033790. REMOVED DAMAGED SHEAR T/E FROM STA 580 BETWEEN S-15L AND S-16L. 01AND INSTALLED IAW B757-300 SRM 51-40-05 PAGES 4-5 AND B575-200 51-40-02 PARAG 4B AND DWG 140N2002. THIS IS TRANSCRIBED INFORMA TION ACCOMPLISHED AND RECORDED ON ST-SAA PAPER NON-ROUTINE ADD EMP:V921635 FABRICATED SHEAR T/E VTSAA 14ON2002-139 ON TRAVELER 700175061300 676 0033790 WORK WAS ACCOMPLISHED BY MECH V921635, INSPECTED BY V919 INSPECTION COMPLETED AND ACCEPTED BY VT-SAA INSP V919676
